# SDR IPXA2020072438130

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD INNER 6011EL UPPER BIFUNCTION UPPER OFF METAL EDGE WORN & TORN.  REMOVED & REPLACED THE RUB STRIP & WEAR ANGLE IAW SRM 51-42-21
